# SDR IPXA10M60135

- Difficulty date: May 16, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 57,463 hours, 8,180 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB128452
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FOUND RIB WITH NO ED AT FASTENER HOLE AT STA XOS470 TH WING TELESCOPIC DUCT CUT-OUT.  REMOVED FABRICATED INSTALLED REPLACEMENT RIB IN RT WING, REF DAC DWG ARB1284 AND SRM 51-35-01, 51-31-01, 51-21-01
